# SDR CA190730024

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 14,960 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Adjuster
- Part number: 14142301
- Condition: Cracked
- Location: Seat
- Part time: 14,658 hours
- Component: Seat Assy, Cessna
- Component part number: 1200605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE PILOT SEAT BACK CAM WAS NOTICED TO BE LOOSE. FURTHER INVESTIGATION REVEALED THE CAM-SEAT BACK ADJUST ARM WAS BROKEN, MAINTENANCE PERSONNEL REPLACED THE CAM WITH A SERVICEABLE CAM TO RECTIFY THE DEFECT. ALL WORK PERFORMED IAW THE APPLICABLE MAINTENANCE PUBLICATIONS. (TC# 20190730024)
